# SDR 96UAL900710

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Breather Tube
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE, NR 2 ENGINE OIL QUANTITY INDICATED ZERO.  FLIGHT CREW SHUTDOWN ENGINE AND DIVERTED TO COS.  *S/D*  OIL LOSS DUE TO BROKEN BREATHER TUBE.
